# SDR DALA2024020501529

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 73,612 hours, 27,787 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: 202000104
- Part serial: 1812
- Condition: Inoperative
- Location: Fuel System
- Part time: 72,745 hours, 27,350 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3745 -ATB- DUE TO FUEL IMBALANCE AND SUSPECTED RIGHT WING FUEL LEAK. CORRECTIVE ACTION: RIGHT WING FUEL QTY PROBE F9 OUT OF LIMITS. REPLACED SAME. OPS AND LEAK CHECK GOOD.
